# SDR ASAA2023081844670

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,356 hours, 13,045 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281406334
- Condition: Faulty
- Location: E/E Bay
- Part time: 45,355 hours, 13,044 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA IS REPORT UNCOMFOTRABLY WARM CABIN WITH LOW GASPER VENT PRESSURE AND AIRFLOW FOR Z HAUL FLIGHT ALL CONTROL CAB KNOBS SET TO FULL COLD. RESULTS WERE SUPPLY DUCT: AFT =14 C, FWD = 15C, CONT=4C;PACK: R = 5C, L = 7C; PASS CAB: FWD =29C , AFT = 30C. GROUNDED - YES. T/S THE FAULT DESCRIBED BY THE PILOT, DURING BITE CHECK BOTH TEMP CONTROLLER INDICATED NO FAULT, THE TCV ALSO WORK NORMAL, FILTER OF FWD AND AFT CABIN TEMP SENSORS RECENTLY CHANGED. THE SENSERS ALSO FOUND CLEANED. DUE TO THE PAST HISTORY REMOVED AND REPLACED THE RIGHT TEMP CONTROLLER AND INSTALLATION TEST PASSED.REF AMM 21-61-20/401. PERFORMED THE TEMP CONTROLLER AND INDICATION OF CABIN TEST, RESULT FOUND GOOD, REF AMM 21-51-00-700-807-002 AND FIM 21-62 TASK 801. RIGHT TEMP CONTROLLER WORK NORMAL AND NO FAULT FOUND. THE FWD AND AFT CABIN TEMP CONTROLLED FROM P-5 PANEL.
